Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LeadingForce

Red Crusty Dry Patch Skin?

Recommended Posts

not sure what it is but thats the best way to describe it , i dont know if clindamycin or doxycyline caused it but its around my nose and i stopped using clindamycin for 5 days to see if my skin would go back to normal but it didnt , this isnt like the dryness you get from benzoyl peroxide its red crusty and wont go away

i moisturize my skin everyday morning and night for past 5 days i stopped clindamycin but still taking doxycyline each day 200mg

does anyone have a clue what it is ? or if doxycyline can cause any skin problems as a side effect/reaction ?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×